MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* G-18 INTRODUCER KIT; DH EF PERC PLACEMENT PRODUCTS

HALYARD HEALTH MIC-KEY* G-18 INTRODUCER KIT; DH EF PERC PLACEMENT PRODUCTS
Model Number 98433
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 26 jun 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that two sutures broke three days after placement and a suture broke on the following day.The procedure was performed on (b)(6) 2017.The patient is a (b)(6) male suffering from congenital developmental disorders with an estimated height of 120cm.The patient has strong muscle contractions and visceral anomalies.During the operation, needles were obliquely punctured due to the visceral anomalies and sutures were held with forceps near body surface until the fixation could be confirmed via fluoroscopy.Per additional information received when the rep visited the hospital, a mic-key gj tube was placed.There was no additional fixation performed.The stomach is currently held only in place with the tube.The patient will stay in the hospital a few days longer than expected for observation.

Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6676392
Report Number9611594-2017-00094
Device Sequence Number1973068
Product Code KGC
UDI-Device Identifier10680651984330
UDI-Public10680651984330
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98433
Device Catalogue Number991098433
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2017
Initial Report FDA Received Date06/29/2017
Patient Sequence Number1
Patient Age25 YR